# SDR ARWA980474

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING NR 1 STUB LEADING EDGE HAS A TEMPORARY REPAIR.  FABRICATED AND INSTALLED NEW DOUBLER IN ACCORDANCE WITH INTERNATIONAL AVIATION ADVISORS, CONSULTANTS AND PARTS, EO 98012105.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2833, CONTROL NR 1900.
